MAUDE Adverse Event Report: RUSCH ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR

RUSCH ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048874
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of failure mode reported in the current manufacturing process was conducted as follows: 200 samples were taken from the current production (material # 00001-12 lot # 3125514); the samples were visually inspected and issue reported "leak - gas leak - other" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the cuff deflated when patients were positioned in prone position".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).Additional information received from the customer indicates "there was no desaturation of patients in intensive care because they are monitored and looked after very closely.As soon as the nursing teams noticed that a balloon was deflating or was deflated, the nurse immediately changed it in order to anticipate desaturation." complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section f.10.-health effect impact code corrected to 2199.
 
Event or Problem Description

Brand Name
RUSCH ET TUBE,CF,8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
MDR Report Key12638909
Report Number3003898360-2021-00932
Device Sequence Number3451454
Product Code BTR
UDI-Device Identifier14026704616531
UDI-Public14026704616531
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Model NumberIPN048874
Device Catalogue Number5-10116
Device Lot Number73F2000368
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1